# SDR ZZDA2010451

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT MISSING COVER ON SEAT 14D.  INSTALLED E-PATH LIGHTING LENS AT 14D AS REQUIRED.
